# SDR USAA2011122900015

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 70,618 hours, 31,570 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163392E34
- Part serial: 005062
- Condition: Faulty
- Location: Landing Gear
- Part time: 37,055 hours, 15,593 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES PULSED WHEN APPLIED AT SLOW TAXI SPEEDS, AND MORE BRAKE PEDAL TRAVEL WAS REQUIRED TO STOP AIRCRAFT.  BSCU FAULT NR 1 CHANNEL IN PREVIOUS LEG'S REPORT.  REMOVED AND REPLACED BRAKE / STEERING CONTROL UNIT.  PERFORMED MAINTENANCE TAXI AND BRAKING CHECK IN NORMAL AND ALTERNATE MODES WITH NO BRAKE PULSING, SURGING OR GRABBING OBSERVED.
